Random measures on planar curves

R. Kaufman Dept. of Mathematics, University of Illinois

TBD mathscidoc:1701.332444

Arkiv for Matematik, 14, (1), 245-250, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{r.1975random,
  title={Random measures on planar curves},
  author={R. Kaufman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459105189253},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={245-250},
  year={1975},
}
R. Kaufman. Random measures on planar curves. 1975. Vol. 14. In Arkiv for Matematik. pp.245-250. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459105189253.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved